# SDR 02FDEA00183

- Difficulty date: February 18, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT BS 950F BETWEEN STR 26L AND 27L.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 & EA 7-5310-62760.
